# SDR CALA2017012900191

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 62,888 hours, 25,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A32404G0392
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL ON EXISTING REPAIR AT FR68. REMOVED AND REPLACED REPAIR ANGLE IAW SRM 53-41-14 FIG 201 AND SRM 51-72-11.
